# SDR SIMA201806132003

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 34,347 hours, 30,042 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A LOUD BANGING SOUND WAS HEARD AND FELT ON THE LEFT FORWARD SIDE OF THE NOSE.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.   NORMAL LANDING.  INSPECTED IAW 51-10-02,  NO AREAS OF DAMAGE FOUND, THE DOOR OPERATED NORMAL.
